# SDR 7AHR20130416001

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CANTED WEB AT BS 1485 UPPER RT SIDE.  REMOVED CRACKED WEB IAW SRM 51-30-05.  FABRICATED WEB IAW SRM 51-10-3.  INSTALLED WEB IAW SRM 51-30-01.
